# SDR DALA2023060504479

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 OUT OF ADJUSTMENT DOOR-STOP PASSENGER CREW DOOR 831. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-11-00. OK FOR SERVICE. (2796817)
